American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Danijela Damjanovic and Anatole Katok. Local rigidity of actions of higher rank abelian groups and KAM method. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 142-154. MR 2119035.
Abstract, references, and article information
View Article: PDF

[2] Andreas Kriegl and Peter W. Michor. Further applications. Math. Surveys Monogr. 53 (1997) 511-595.
Book volume table of contents   
View Article: PDF

[3] Andreas Kriegl and Peter W. Michor. Calculus on infinite dimensional manifolds. Math. Surveys Monogr. 53 (1997) 321-368.
Book volume table of contents   
View Article: PDF

[4] Andreas Kriegl and Peter W. Michor. Partitions of unity. Math. Surveys Monogr. 53 (1997) 117-182.
Book volume table of contents   
View Article: PDF

[5] Andreas Kriegl and Peter W. Michor. Calculus of smooth mappings. Math. Surveys Monogr. 53 (1997) 7-77.
Book volume table of contents   
View Article: PDF

[6] Andreas Kriegl and Peter W. Michor. Calculus of holomorphic and real analytic mappings. Math. Surveys Monogr. 53 (1997) 79-116.
Book volume table of contents   
View Article: PDF

[7] Andreas Kriegl and Peter W. Michor. The Convenient Setting of Global Analysis. Math. Surveys Monogr. 53 (1997) MR MR1471480.
Book volume table of contents   

[8] Andreas Kriegl and Peter W. Michor. Extensions and liftings of mappings. Math. Surveys Monogr. 53 (1997) 219-262.
Book volume table of contents   
View Article: PDF

[9] Andreas Kriegl and Peter W. Michor. Manifolds of mappings. Math. Surveys Monogr. 53 (1997) 429-510.
Book volume table of contents   
View Article: PDF

[10] Andreas Kriegl and Peter W. Michor. Smoothly realcompact spaces. Math. Surveys Monogr. 53 (1997) 183-218.
Book volume table of contents   
View Article: PDF

[11] Andreas Kriegl and Peter W. Michor. Infinite dimensional manifolds. Math. Surveys Monogr. 53 (1997) 263-319.
Book volume table of contents   
View Article: PDF

[12] Andreas Kriegl and Peter W. Michor. Infinite dimensional differential geometry. Math. Surveys Monogr. 53 (1997) 369-428.
Book volume table of contents   
View Article: PDF

[13] Patrick J. Rabier. Global surjectivity of submersions via contractibility of the fibers . Trans. Amer. Math. Soc. 347 (1995) 3405-3422. MR 1321587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Meng Su. Initial value problem and global homeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 1149-1156. MR 1231045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jorge E. Hernández and M. Zuhair Nashed. Global invertibility of expanding maps . Proc. Amer. Math. Soc. 116 (1992) 285-291. MR 1110543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lyle Noakes. Invariant subspaces and perturbations . Proc. Amer. Math. Soc. 114 (1992) 365-370. MR 1087467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. S. Sadyrkhanov. On infinite-dimensional features of proper and closed mappings . Proc. Amer. Math. Soc. 98 (1986) 643-648. MR 861768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard S. Hamilton. The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc. 7 (1982) 65-222. MR 656198.
Abstract, references, and article information   
View Article: PDF

[19] Kung Ching Chang and Shu Jie Li. A remark on expanding maps . Proc. Amer. Math. Soc. 85 (1982) 583-586. MR 660608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Warga. An implicit function theorem without differentiability . Proc. Amer. Math. Soc. 69 (1978) 65-69. MR 0488116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roy Plastock. Homeomorphisms between Banach spaces . Trans. Amer. Math. Soc. 200 (1974) 169-183. MR 0356122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. Zehnder. An implicit function theorem for small divisor problems. Bull. Amer. Math. Soc. 80 (1974) 174-179. MR 0339259.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1